J. B. Rosser and A. R. Turquette. Axiom schemes for m-valued functional calculi of first order. Part I. Definition of axiom schemes and proof of plausibility. The journal of symbolic logic, vol. 13 , pp. 177–192 [Book Review]

Journal of Symbolic Logic 14 (4):259-260 (1950)
  Copy   BIBTEX


This article has no associated abstract. (fix it)



    Upload a copy of this work     Papers currently archived: 91,386

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library


Added to PP

12 (#1,062,297)

6 months
2 (#1,240,909)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references